# SDR DLM88060985

- Difficulty date: November 24, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 47,220 hours, 36,733 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 99359425
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT INBOARD FLAP SKIN DENTED.  THE DAMAGED SKIN WAS CUT OUT AND A NEW SECTION OF SKIN WAS SPLICED IN PLACE.
